Skip to main content

On Regularity of Positive Quadratic Doubly Stochastic Operators

This is a preview of subscription content, access via your institution.

References

  1. V. Kolokoltsov, Nonlinear Markov Processes and Kinetic Equations (Cambridge University, 2010).

    Book  MATH  Google Scholar 

  2. M. Saburov, Nonlinear Anal. Theory Methods & Appl. 143, 105 (2016).

    Article  Google Scholar 

  3. Yu. Lyubich, Mathematical Structures in Population Genetics (Springer-Verlag, 1992).

    Book  MATH  Google Scholar 

  4. M. Saburov and N. A. Yusof, Linear Algebra Appl. 507, 153 (2016).

    MathSciNet  Article  Google Scholar 

  5. S. Ulam, A Collection of Mathematical Problems (New-York–London, 1960).

    MATH  Google Scholar 

  6. M. Zakharevich, Russian Math. Survey 33 (6), 265 (1978).

    Article  Google Scholar 

  7. M. Saburov, Mathematical Notes 97 (5–6), 759 (2015).

    MathSciNet  Article  Google Scholar 

  8. M. Saburov, Ann. Fun. Anal. 6 (4), 247 (2015).

    Article  Google Scholar 

  9. R. Ganikhodzhaev, Russian Math. Surveys 48 (4), 244 (1993).

    MathSciNet  Article  Google Scholar 

  10. R. Ganikhodzhaev, Study on Quadratic Stochastic Operators, Doctoral (Phys.-Math.) Dissertation (Tashkent State University, Tashkent, 1993) [in Russian].

    MATH  Google Scholar 

  11. R. Ganikhodzhaev, F. Mukhamedov, and U. Rozikov, Inf. Dim. Anal. Qua. Pro. Rel. Top. 14 (2), 279 (2011).

    Article  Google Scholar 

  12. M. Saburov and N. A. Yusof, Journal of Physics: Conference Series 697, 012012 (2016).

    Google Scholar 

  13. R. Ganikhodzhaev, F. Mukhamedov, and M. Saburov, Linear Algebra Appl. 436, 1344 (2012).

    MathSciNet  Article  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to M. Saburov.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Saburov, M. On Regularity of Positive Quadratic Doubly Stochastic Operators. Math Notes 103, 328–333 (2018). https://doi.org/10.1134/S0001434618010376

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1134/S0001434618010376

Keywords

  • quadratic doubly stochastic operator
  • cubic stochastic matrix
  • regularity